# SDR SWIA201334666

- Difficulty date: August 30, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 19,190 hours, 11,488 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SIDE SEAT RAIL FS 661.00 + 8.4 TO FS 661.00 + 106.  C-CHECK REMOVED CORROSION ON LT SEAT TRACK FS661.00+8.4 TO 661.00+106  IAW REO.
